Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 52, No. 4, pp. 391-397 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Catalan's Identity and Chebyshev Polynomials of the Second Kind

Gheorghe Udrea

Str. Unirii - Siret, Bl. 7A, SC. I., AP. 17,
Târgu-Jiu, Codul 1400, Judetul Gorj - ROMÂNIA

Abstract: Let $(U_{n})_{n\ge0}$ be the sequence of Chebyshev polynomials of the second kind and $(F_{n})_{n\ge0}$ the sequence of Fibonacci numbers. In the present work we prove some analogous of the Catalan's identity and generalize some identities for Chebyshev polynomials.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition